MathSciNet Relay Station
MathSciNet bibliographic data
MR2367095 (2008k:47113) 47H10 (34K13)
Liu, Yicheng; Li, Zhixiang Krasnoselskii type fixed point theorems and applications. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1213–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement